MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-012-44-1009
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
On (b)(6) 2015, a (b)(6) y/o, female patient with a bmi of 34.2, underwent implantation of a insert tib 1 11mm knee post stab cnstrn and insert tib 1 9mm knee post stab cnstrn.On (b)(6) 2019, approximately 47 months post implant, the patient underwent revision due to aseptic loosening.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g4, g7, h2 and h3 have been updated accordingly.(h3) the evaluation noted that revision reported was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) loosening of the tibial tray and/or femoral component.However, this cannot be confirmed as the devices were not available for evaluation.This is one of two products involved with the reported event and the associated manufacturer report numbers are 1038671-2020-00393 and 1038671-2020-00394.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10382237
Report Number1038671-2020-00394
Device Sequence Number3529186
Product Code JWH
UDI-Device Identifier10885862173393
UDI-Public10885862173393
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-012-44-1009
Device Catalogue Number02-012-44-1009
Device Lot NumberUNKNONW
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer09/09/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age70 YR